Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 5087237, 18 pages
Research Article

Generalized ASOR and Modified ASOR Methods for Saddle Point Problems

Department of Applied Mathematics, Northwestern Polytechnical University, Xi’an, Shaanxi 710072, China

Received 19 December 2015; Revised 15 March 2016; Accepted 27 March 2016

Academic Editor: Ruben Specogna

Copyright © 2016 Zhengge Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhengge Huang, Ligong Wang, Zhong Xu, and Jingjing Cui, “Generalized ASOR and Modified ASOR Methods for Saddle Point Problems,” Mathematical Problems in Engineering, vol. 2016, Article ID 5087237, 18 pages, 2016. doi:10.1155/2016/5087237